Previous |  Up |  Next


[1] S. Ahmad A. C. Lazer J. L. Paul: Elementary critical point theory and perturbations of elliptic boundary value problems at resonance. Indiana Univ. Math. Jour. 25, 1976, 933- 944. MR 0427825
[2] A. Ambrosetti-G. Mancini: Existence and multiplicity results for nonlinear elliptic problems with linear part at resonance. I: The case of simple eigenvalue. (to appear). MR 0492839
[3] A. Ambrosetti-G. Mancini: Theorems of existence and multiplicity for nonlinear elliptic problems with noninvertible linear part. (to appear). MR 0487001 | Zbl 0375.35024
[4] H. Brezis, L. Nirenberg: Characterizations of the ranges of some nonlinear operators and applications to boundary value problems. (to appear). MR 0513090 | Zbl 0386.47035
[5] S. Fučík: Further remark on a theorem by E. M. Landesman and A. C Lazer. Comment. Math. Univ. Carolinae I5, 1974, 259-271. MR 0348260
[6] S. Fučík: Surjectivity of operators involving linear noninvertible part and nonlinear compact perturbation. Funkcialaj Ekvacioj 17, 1974, 73-83. MR 0365255
[7] S. Fučík: Nonlinear equations with noninvertible linear part. Czech. Math. Journal 24, 1974, 467-495. MR 0348568
[8] S. Fučík: Remarks on some nonlinear boundary value problems. Comment. Math. Univ. Carolinae I 7, 1976, 721-730. MR 0427724
[9] S. Fučík, M. Krbec: Boundary value problem with bounded nonlinearity and general null- space of the linear part. Math. Z. I55, 1977, 129-138. MR 0473513
[10] S. Fučík, M. Kučera-J. Nečas: Ranges of nonlinear asymptotically linear operators. J. Differential Equations 17, 1975, 375-394. MR 0372696
[11] R. E. Gaines-J. L. Mawhin: Coincidence degree, and nonlinear differential equations. Lecture Notes in Mathematics No 568. Springer Verlag 1977. MR 0637067 | Zbl 0339.47031
[12] P. Hess: A remark on a preceding paper of Fučík and Krbec. Math. Z. I55,1977,139-141. MR 0473514
[13] J. L. Kazdan, F. W. Warner: Remarks on quasilinear elliptic equations. Comm. Pure Appl. Math. 28, 1975,567-597. MR 0477445
[14] E. M. Landesman, A. C. Lazer: Nonlinear perturbations of linear elliptic boundary value problems at resonance. J. Math. Mech. IP, 1970, 609-623. MR 0267269 | Zbl 0193.39203
[15] J. Nečas: Les merhodes directes en theorie des Equations elliptiques. Academia, Prague 1967. MR 0227584
[16] J. Nečas: On the range of nonlinear operators with linear asymptotes which are not in- vertible. Comment. Math. Univ. Carolinae I4, 1973, 63-72. MR 0318995
Partner of
EuDML logo